Théorèmes de H. Schubert sur les nœuds câbles
Les rencontres physiciens-mathématiciens de Strasbourg -RCP25, Volume 46  (1994), Talk no. 2, 17 p.
@article{RCP25_1994__46__43_0,
     author = {Gramain, Andr\'e},
     title = {Th\'eor\`emes de H. Schubert sur les n\oe uds c\^ables},
     journal = {Les rencontres physiciens-math\'ematiciens de Strasbourg -RCP25},
     publisher = {Institut de Recherche Math\'ematique Avanc\'ee - Universit\'e Louis Pasteur},
     volume = {46},
     year = {1994},
     note = {talk:2},
     language = {fr},
     url = {http://www.numdam.org/item/RCP25_1994__46__43_0}
}
Gramain, André. Théorèmes de H. Schubert sur les nœuds câbles. Les rencontres physiciens-mathématiciens de Strasbourg -RCP25, Volume 46 (1994) , Talk no. 2, 17 p. http://www.numdam.org/item/RCP25_1994__46__43_0/

1. J. W. Alexander, On the subdivision of a 3-space by a polyhedron, Proc. Nat. Acad. Sci. USA 10 (1924), 6-8. | JFM 50.0659.01

2. R. H. Bing and J. M. Martin, Cubes with knotted holes, Trans. of the A.M.S. 155 (1971), 217-231. | MR 278287 | Zbl 0213.25005

3. G. Burde, H. Zieschang, Knots, Walter de Gruyter (1985). | MR 808776 | Zbl 1009.57003

4. J. W. Cannon, C. D. Feustel, Essential embeddings of annuli and Möbius bands in 3-manifolds, Trans. of the A.M.S. 215 (1976), 219-239. | MR 391094 | Zbl 0314.55004

5. M. Dehn, Über die Topologie des dreidimensionalen Raumes, Math. Ann. 69 (1910), 137-168. | JFM 41.0543.01 | MR 1511580

6. C. D. Feustel, W. Whitten, Groups and complements of knots, Can. J. of Math. 30 (1978), 1284-1295. | MR 511562 | Zbl 0373.55003

7. C.Mca. Gordon, J. Luecke, Knots are determined by their complements, Journal. of A.M.S. 2 (1989), 371-415. | MR 965210 | Zbl 0678.57005

8. A. Gramain, Rapport sur la théorie classique des nœuds (1ère partie), Sém. Bourbaki, exposé n°485 (1975-76), Lect. Notes in Math. 567, Springer (1977), 222-237. | Numdam | MR 440529 | Zbl 0342.57009

9. A. Gramain, Rapport sur la théorie classique des nœuds (2ème partie), Sém. Bourbaki, exposé n°732 (1990-91), Astérisque 201-203 (1991), 89-113. | Numdam | MR 1157839 | Zbl 0752.57003

10. H. Kneser, Geschlossene Flächen in dreidimensionalen Mannigfaltigkeiten, Jahresber. Deutsch. Math.- Verein 38 (1929), 248-260. | JFM 55.0311.03

11. D. Noga, Über den Aussenraum von Produktknoten und die Bedeutung der Fixgruppen, Math. Zeitschrift 101 (1967), 131-141. | MR 219054 | Zbl 0183.52102

12. C. Papakyriakopoulos, On Dehn's lemma and the asphericity of knots, Ann. of Math. 66 (1957), 1-26. | MR 90053 | Zbl 0078.16402

13. H. Schubert, Knoten und Vollringe, Acta Mathematica 90 (1953), 131-286. | MR 72482 | Zbl 0051.40403

14. P. Scott, A new proof of the annulus and torus theorem, Amer. J. of Math. 102 (1980), 241-277 | MR 564473 | Zbl 0439.57004

15. J. Simon, An algebraic classification of knots in S 3 , Ann. of Math. 97 (1973), 1-13. | MR 310861 | Zbl 0256.55003

16. W. Whitten, Algebraic and geometric characterizations of knots, Inventiones Math. 26 (1974), 259-270. | MR 365548 | Zbl 0291.55004